A continuum model for zigzag single-walled carbon nanotubes

Leung, A. Y. T., Guo, X., He, X. Q. and Kitipornchai, S. (2005) A continuum model for zigzag single-walled carbon nanotubes. Applied Physics Letters, 86 8: 1-3. doi:10.1063/1.1869543

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ683111_OA.pdf application/pdf 216.82KB 0

Author Leung, A. Y. T.
Guo, X.
He, X. Q.
Kitipornchai, S.
Title A continuum model for zigzag single-walled carbon nanotubes
Journal name Applied Physics Letters   Check publisher's open access policy
ISSN 0003-6951
1520-8842
1077-3118
Publication date 2005-02-01
Sub-type Article (original research)
DOI 10.1063/1.1869543
Open Access Status File (Publisher version)
Volume 86
Issue 8
Start page 1
End page 3
Total pages 3
Place of publication Melville, NY United States
Publisher AIP Publishing
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Civil Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 25 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 29 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 06 Sep 2017, 14:48:18 EST by Jeannette Watson on behalf of School of Civil Engineering